# SDR UPS03840467

- Difficulty date: April 7, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Cracked
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  NR 4 ALT FWD AND AFT BOOST PUMP MOUNT FITTINGS ARE CRACKED (2EA FITTIN GS)  REMOVED FWD AND AFT CRACKED BOOST PUMP FITTINGS IAW DC8 SRM 51-1-20D . LOCATED, DRILLED AND DEBURRED 2 EA NEW FITTINGS P/N 3645612U PO SP O903876 AND 3645611U PO SPO903618 IAW DC8 SRM 51-1-24. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED IAW DC8 SRM 51-1-20D
